# SDR CA960122014

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-28-140
- Engine: Lyc O320E3D
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: M3006
- Condition: Worn
- Location: Magnto Drive
- Part time: 1,477 hours
- Component: Slick, 4252R
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN)ENGINE WAS DIFFICULT TO START. ENGINE RUN REVEALED A MAG DROP OF 300 - 400 RPM. INSPECTION OF THE MAGNETO FOUND THE BEARING AT THE MAIN DRIVE END BADLY WORN.
